# SDR HEER20160809030

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N796P
- Make and model: Skrsky S76C
- Aircraft serial: 760681
- Aircraft time: 7,460 hours
- Engine: Tmeca ARRIEL2S2
- Engine time: 6,815 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT 600 FEET AND COUPLED, NR 1 ENGINE OUT LIGHT AND TONE WITH YAW AND MASTER CAUTION, ENGINE T&PS NORMAL.  GROUND RUN, OPS CHECK FLIGHT, FCPM DAFCS COUPLED-AUTO PILOT MODES PARA. 2.26-2.31.  NO DEFECTS NOTED.
